# SDR 99ZZZX4447

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711FJ
- Make and model: Amd FALCON10
- Aircraft serial: 149
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AP09V0303
- Condition: Failed
- Location: Lt Engine
- Component: Abex
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN 12-98 THIS S/N PUMP WAS INSTALLED ON ACFT AS REPLACEMENT.  IN 9-99, THIS PUMP FAILED DURING RETURN TRIP.  AFTER REMOVAL, PUMP CHECKED AND FOUND SHAFT ROTATING BUT NOT CONNECTED TO INTERNAL PUMP, SUSPECTED A SHEARED INTERNAL SHAFT.  PUMP RETURNED TO VENDOR.  VENDOR INDICATED INTERNAL SPLINE SHAFT HAD BEEN WORN OUT AND SHAFT HAD DECOUPLED.  VENDOR BLAMED ENG FOR FAILURE.  SUBMITTER REJECTED THAT EXPLANATION BECAUSE EXTERNAL SHAFT WAS INTACT AND THE BUILT-IN SHEAR POINT ON SHAFT WAS INTACT.  SUBMITTER BELIEVED PUMP HAD INTERNAL PROBLEM WHICH CAUSED EXCESSIVE WEAR ON INTERNAL SPLINES.  PREVIOUS REPAIR/OH INDICATED SAME TYPE PROBLEM.
